# SDR SWIA971937

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 15,355 hours, 13,690 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 180 GOT AMBER ''''PASSENGER DOOR HANDLE NOT STOWED''''.   F/A CHECKED ALIGNMENT AND TRIED TO RESTOW HANDLE WITHOUT SUCCESS.  RETURNED TO SLC.  ADJUSTED PAX DOOR HANDLE PROXIMITY SENSOR IAW MM 52-70-00.  OPS CHECKS GOOD AT THIS TIME.
